# SDR AALA20141109003

- Difficulty date: November 9, 2014
- Submitted: November 10, 2014
- Operation: Air carrier
- Aircraft: N924AN
- Make and model: Boeing 737823
- Aircraft serial: 29525
- Aircraft time: 44,781 hours, 18,313 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Malfunctioned
- Location: Wing
- Stage of operation: LD
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

EMERGENCY DECLARED, LANDING UNEVENTFUL.  ACFT NOT OVERWEIGHT.  FLAP WILL NOT EXTEND PASSED 10 DEGREES.  FLAPS EXTENDED VIA ALTERNATE SYS.  ACCOMPLISHED FIM 27-51-00 WITH NO FAULTS FOUND.  OK FOR SERVICE.
